# SDR SIMA20150610001

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 28,782 hours, 20,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PUSH, NR 2 FLIGHT ATTENDANT REPORTED BURNING AROMA ROWS 10 - 11.  ODOR EXPANDED TO ROWS 8 - 12 THEN  WAS ONLY NOTICEABLE AROUND ROW 10 BY RTG TIME.  PERFORMED FIM TASK 21-22-00 & OPERATIONS CHECK OF AIR CONDITIONER SYS IAW AMM 21-51-00.  REPLACED CEILING CABIN LIGHTS ROW 11 IAW MM 33-21-01.  OPERATIONS CHECK GOOD NO DEFECTS NOTED OR SMELL AT THIS TIME.
